MAUDE Adverse Event Report: HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; TUBE,IRRIGATION FOR 30/40 SERIES

HOYA CORPORATION PENTAX TOKYO OFFICE PENTAX; TUBE,IRRIGATION FOR 30/40 SERIES
Model Number OF-B113
Medical Device Problem Codes Detachment of Device or Device Component (2907); Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/10/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Lot number is unknown.If additional information becomes available, a supplemental report will be filed with the new information.
 
Event or Problem Description
Per the initial report, another of-b113 detached this morning.In the endo room #2 with dre larouche, the tubing went out of the black connector.Product did detach during an emr procedure with bleeding.However, another of-b113 was used to complete the procedure.This event occurred at the time of during use.There was no report of patient harm.
 
Additional Manufacturer Narrative
Correction information: g6: follow up #1.Evaluation summary: according to the contents of the report, it was speculated that the fitting of the connection part of the product became loose due to unintended usage (used to connect an aer that delivers a high-temperature disinfectant solution and an endoscope), and that the tube came off when the product was subsequently removed.Pentax medical has not received any further information for this event and therefore, considers this medwatch report closed.

Brand Name
PENTAX
Common Device Name
TUBE,IRRIGATION FOR 30/40 SERIES
Manufacturer (Section D)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 19600 12
JA  1960012
Manufacturer (Section G)
HOYA CORPORATION PENTAX TOKYO OFFICE
tsutsujigaoka 1-1-110
akishima-shi, tokyo 196-0 012
JA   196-0012
Manufacturer Contact
william goeller
3 paragon drive
montvale, NJ 07645
8004315880
MDR Report Key16200167
Report Number9610877-2023-00004
Device Sequence Number5627411
Product Code FDF
UDI-Device Identifier04961333084050
UDI-Public04961333084050
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K131855
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberOF-B113
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2023
Supplement Date Received by Manufacturer01/10/2023
Initial Report FDA Received Date01/18/2023
Supplement Report FDA Received Date04/05/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown